International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 67, Pages 3671-3684
Rough singular integrals on product spaces
Department of Mathematics, Yarmouk University, Irbid, Jordan
Received 26 December 2003
Copyright © 2004 Ahmad Al-Salman and Hussain Al-Qassem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the mapping properties of singular integral operators defined by mappings of finite type. We prove that such singular integral operators are bounded on the Lebesgue spaces under the condition
that the singular kernels are allowed to be in certain block spaces.